# SDR RAIA2019110930026

- Difficulty date: October 30, 2019
- Submitted: November 10, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,493 hours, 255,921 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP HAS CORROSION AT FR 53 STG20-21R....  REMOVED AND REPLACED SHEAR CLIP AT FR 53 ATE STG 20-21R
